# SDR ZW0A0207201

- Difficulty date: July 11, 2002
- Submitted: July 15, 2002
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 57,840 hours, 29,999 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 5910050ALLC0NF1
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THERE WAS A SMELL OF BURNING OIL AND HAZY SMOKE IN THE CABIN.  FLIGHT RETURNED TO STL.  FOUND OIL LEAKING INTO APU INLET.  CLEANED UP OIL AND DEFERRED CORRECTIONS TO APU PER MEL.  THE APU WAS LATER CHANGED.  CHECK-C 4-27-01 MCI.  --CLOSED--
